# SDR B3OR20020011

- Difficulty date: July 10, 2002
- Submitted: August 13, 2002
- Operation: General aviation
- Aircraft: N5204J
- Make and model: Snias AS350B2
- Aircraft serial: 3118
- Aircraft time: 983 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 355A09103601
- Condition: Cracked
- Location: Tail Rotor
- Part time: 483 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL ROTOR WAS REMOVED FOR THE 500 HOUR INSPECTION AND DURING INSPECTION, THE LAMINATED HALF BEARINGS WERE FOUND TO BE CRACKED.  THE RUBBER IN THE BEARINGS WAS SPLIT BEYOND LIMITS. IT IS TO BE NOTED THAT THIS AIRCRAFT SPENDS MOST OF IT'S TIME OUTSIDE ON THE RAMP AND THE DETERIORATION IS PROBABLY DUE TO WEATHER EFFECTS.
